Hello, long time sufferer here, first time poster. I suffer mostly from nausea, fatigue, malaise, the constant "uneasy" feeling, plus some other symptoms. I have been diagnosed with CFS, Adrenal Fatigue, etc. Lab tests have shown extremely low cortisol output (undetectable at midnight) and extremely high chronic Epstein Barr. That's a little history. The MD I see is one of the gurus of this stuff. So he's pretty good. I'm having a relapse (after getting much of my life back for almost 2 years) and so we're going at treatment full force again. This time around, I've been put on Lipoceutical Glutathione and Zovirax. (Along with lots of supplements including Transfer Factor.) Okay, here's my question. You all are so knowledgeable, I hope this makes sense to someone. I'm taking "baby" doses of both the Glutathione and the Zovirax because my body reacts very strongly to medicines/supplements sometimes. Twice now I feel like I have had a very strong reaction to both or either the Glutathione and Zovirax. A couple of weeks ago, I gradually built up the Glutathione to 3/4 teaspoon at day over about 10 days. Then one day my body freaked out, I got extreme flu-like malaise and had a more flu-like nausea where I could throw up at any moment all day. I stopped taking the Glutathione and talked to the doc about it. He said to take 1/4t or 1/2t instead. At that same appt he prescribed the Zovirax. He gave it to me in liquid form and said to take 2ml a day (a little less than half of what a normal person would take a day.) I was gradually building up to the 2ml (I was up to 1ml for about 3 days) and I was also taking the Glutathione again at 1/4t a day. Then about 4 days into this, my body freaked out again. This time worse. I had the most awful malaise and nausea, low-grade fever, etc. I went out of my mind, couldn't take it. I stopped taking everthing again. In addition to this, I'm taking adrenal cortex shots and the glandulars. I apologize that this is so long but does anyone have any idea what happened?? I was taking such a low dose that it's hard for me to believe it could be a die-off effect, and that quick-3 days, but the correlation is consistent with that. I'm at a loss! Thanks!